advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Soria, Spain:

I'm 31 years old and have just switched from NPH twice a day to Lantus once a day, at bedtime. I wake up about 50 mg/dl [2.8 mmol/L] lower than before going to bed. I don't dare lower the dose because then, during the day, my sugar levels go up. Could it be that Lantus doesn't last long enough for me in spite of being an adult? I've been diabetic for 21 years already, no honeymoon period.

Answer:

This is not an uncommon problem. If you have type 1 diabetes, the obvious change would be to decrease the Lantus and increase the amount of rapid-acting insulin you take with meals to prevent the daytime highs that may result.

JTL

DTQ-20041122120752
Original posting 26 Nov 2004
Posted to Insulin Analogs and Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.